# SDR EISA20000107

- Difficulty date: August 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FRAME CRACKED AT STATION 560 STRINGER 17.  FABRICATED DOUBLER AND FILLER, ALODINED PRIMED AND INSTALLED IAW 727 SRM 53-10-2, 51-10-2.
